# SDR MASA2015110812527

- Difficulty date: November 8, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 2,013 hours, 1,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHT STRIP INOPERATIVE.   R & R EMERGENCY LIGHT STRIP.
